Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 76, NWS Shreveport, LA

November 29, 2022Sabine County, San Augustine County, Texas

NWS Shreveport, LA issued this tornado warning at Nov 29, 2022, 2:58 PM CST for Sabine County, San Augustine County, Texas. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 2:58 PM CST (20:58 UTC)
Expired
Nov 29, 2022, 3:45 PM CST
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 101 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 3:00 PM CSTTSTM WND DMG6 S San Augustine, TXLARGE TREE AND TELEPHONE POLE SNAPPED AT A HOME NEAR THE INTERSECTION OF US HIGHWAY 96 AND FM ROAD 1751.
Nov 29, 3:17 PM CSTTSTM WND DMG10 Ese San Augustine, TXNWS STORM SURVEY DETERMINED WIND DAMAGE FOUND IN SABINE CO. TO BE CONSISTENT WITH STRAIGHT LINE WINDS OF ABOUT 85 MPH.
Nov 29, 3:20 PM CSTTSTM WND DMG10 E San Augustine, TXSEVERAL SNAPPED AND DOWN TREES ALONG COUNTY LINE ROAD NEAR THE GENEVA COMMUNITY.
Nov 29, 3:20 PM CSTHAIL 1.58 N Hemphill, TXREPORTS OF PING PONG SIZE HAIL JUST NORTH OF THE MILAM COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

069 
WFUS54 KSHV 292058
TORSHV
TXC403-405-292145-
/O.NEW.KSHV.TO.W.0076.221129T2058Z-221129T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
258 PM CST Tue Nov 29 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central San Augustine County in eastern Texas...
  Northwestern Sabine County in eastern Texas...

* Until 345 PM CST.
    
* At 257 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Macune, or 21 miles north of Ebenezer, moving
  northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Milam, Rosevine, Macune, Bronson, Sexton and Chinaquapin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3136 9427 3158 9396 3159 9392 3161 9390
      3159 9384 3157 9382 3156 9382 3155 9381
      3146 9374 3125 9418
TIME...MOT...LOC 2057Z 236DEG 29KT 3135 9417 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19
2 follow-up statements
704 
WWUS54 KSHV 292109
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
309 PM CST Tue Nov 29 2022

TXC403-405-292145-
/O.CON.KSHV.TO.W.0076.000000T0000Z-221129T2145Z/
San Augustine TX-Sabine TX-
309 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR EAST
CENTRAL SAN AUGUSTINE AND NORTHWESTERN SABINE COUNTIES...
    
At 307 PM CST, a severe thunderstorm capable of producing a tornado 
was located over mainly rural areas of northeast San Augustine and 
northern Sabine County, moving northeast at 35 mph. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milam, Rosevine, Bronson and Sexton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3158 9396 3159 9392 3161 9390 3159 9384
      3157 9382 3156 9382 3155 9381 3146 9374
      3133 9403 3146 9413
TIME...MOT...LOC 2107Z 236DEG 29KT 3140 9408 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19
713 
WWUS54 KSHV 292130
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
330 PM CST Tue Nov 29 2022

TXC405-292139-
/O.CAN.KSHV.TO.W.0076.000000T0000Z-221129T2145Z/
San Augustine TX-
330 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR EAST CENTRAL SAN AUGUSTINE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.

LAT...LON 3156 9386 3158 9383 3157 9382 3156 9382
      3155 9381 3146 9374 3141 9385 3152 9394
TIME...MOT...LOC 2129Z 236DEG 29KT 3150 9390 

$$

TXC403-292145-
/O.CON.KSHV.TO.W.0076.000000T0000Z-221129T2145Z/
Sabine TX-
330 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR NORTH
CENTRAL SABINE COUNTY...
    
At 329 PM CST, a severe thunderstorm capable of producing a tornado
was located near Milam, or 25 miles southeast of Center, moving
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3156 9386 3158 9383 3157 9382 3156 9382
      3155 9381 3146 9374 3141 9385 3152 9394
TIME...MOT...LOC 2129Z 236DEG 29KT 3150 9390 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 2:54 PM CST, 4 minutes earlier.

Area forecast discussion, Nov 29, 2:54 PM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
254 PM CST Tue Nov 29 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 141 PM CST Tue Nov 29 2022

Isolated to scattered showers and thunderstorms continue to
develop across our Deep East Texas counties along with our
Northeast and Central Louisiana Parishes. Due to the low-level
shear and lapse rates, SPC decided to issue a PDS Tornado Watch
for most of our Louisiana Parishes, excluding Shreveport and most
of NW Louisiana. At the time of this discussion, several tornado
warnings are ongoing in and around our CWA. Look for strong to
severe storms to continue to develop through the remainder of the
afternoon into the evening hours, especially in the locations
where the watch is currently located.

Storms will push out of the region from west to east during the
late evening hours and should be out of the area just after
midnight, followed by a cold front. Gusty northwest winds between
10-15 mph, with higher gusts, will move into the region behind the
front, bringing in much cooler and drier air along with clearing
skies. Highs tomorrow will top out in the mid the upper 50s, with
overnight lows falling into the 30s areawide tomorrow night. Can't
rule out a few areas of temps near freezing, especially north of
Interstate 20. However, models are bringing in some high clouds
across the region, which could limit some of the radiational
cooling, keeping lows above freezing. /20/

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 141 PM CST Tue Nov 29 2022

Will be brief with ongoing weather. West southwest flow to near
zonal low aloft will continue to be the dominant weather pattern
across the Southern Plains/Lower Miss Valley through the end of the
week, through the upcoming weekend and into early next week.
Disturbances embedded in this flow will be the catalyst for small
chance pops beginning Thursday Night and continuing through Friday.
These rain chances will continue given this flow aloft with greater
emphasis and coverage likely being near and north of the I-20
Corridor through the forecast period.

Made no changes to temperatures through the extended which still
supports a descent warmup through Friday with a weak cold front
moving northwest to southeast through our region on Saturday. Maybe
a brief cool down before the front returns back to the north during
the day Sunday and we are right back under the influence of warm and
moist southerly flow for early next week.

13

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CST Tue Nov 29 2022

Widespread MVFR cigs across the TAF sites as low clouds remain
across the region. In addition to the low cigs, isolated showers
and thunderstorms are starting to form. Look for this trend to
continue through the first half of the TAF period, with some
storms becoming strong to severe at all the TAF sites except KTYR,
KGGG, and KTXK. Storms should move out of the area from west to
east, followed by a cold front passage late this evening into the
early portions of the overnight period. Behind the front,
northwest winds 10-15 kts, with higher gusts, will push in much
cooler and drier air, along with clearing skies. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  54  36  57 /  10   0   0  10
MLU  44  53  33  56 /  60   0   0   0
DEQ  32  52  31  54 /   0   0   0  10
TXK  38  53  35  55 /   0   0   0  10
ELD  37  51  31  53 /  20   0   0   0
TYR  40  55  38  58 /   0   0   0  10
GGG  40  55  35  58 /   0   0   0  10
LFK  44  58  38  61 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...20
LONG TERM....13
AVIATION...20
Hazardous weather outlook, Nov 29, 12:38 PM CST, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1238 PM CST Tue Nov 29 2022

OKZ077-TXZ096-108-109-124-301200-
McCurtain-Red River-Franklin-Titus-Wood-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and a few thunderstorms will be
possible today across Southeast Oklahoma and extreme Northeast
Texas.
However, no hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-059>061-070>073-LAZ001>004-TXZ097-110>112-125-126-136>138-
149>153-165>167-301200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Bowie-Camp-Morris-
Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, northwest Louisiana, east Texas and northeast
Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will increase across much of the region
through the afternoon, ahead of a strong upper level disturbance
that will progress east through the Plains into the Mississippi
Valley. Very warm, moist, and unstable air will be in place across
the area today ahead of this disturbance, which will fuel the threat
for strong to severe thunderstorms especially from portions of Deep
East Texas into much of North Louisiana and Southcentral Arkansas.
Damaging winds, large hail, and isolated tornadoes, some of which may
be strong over Northcentral and Northeast Louisiana, will all be
possible, before the storms and the severe weather threat diminish
from west to east this evening ahead of a cold front that will move
through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ005-006-010>014-017>022-301200-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1238 PM CST Tue Nov 29 2022

...TORNADO WATCH 572 IN EFFECT UNTIL 7 PM CST THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana and
northwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Showers and thunderstorms will increase across much of the region
through the afternoon and evening hours, ahead of a strong upper
level disturbance that will progress east through the Plains into the
Mississippi Valley. Very warm, moist, and unstable air will be in
place across the area today ahead of this disturbance, which will
fuel the threat for strong to severe thunderstorms especially from
portions of Deep East Texas into much of North Louisiana and
Southcentral Arkansas. Damaging winds, large hail, and isolated
tornadoes, some of which may be strong over Northcentral and
Northeast Louisiana, will all be possible, before the storms and the
severe weather threat diminish from west to east this evening ahead
of a cold front that will move through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

13

In the hours before

Special weather statement, Nov 29, 12:28 PM CST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1228 PM CST Tue Nov 29 2022

ARZ073-LAZ006-291900-
Union AR-Union LA-
1228 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern Union
County in south central Arkansas and northeastern Union Parishes
through 100 PM CST...

At 1227 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Farmerville, or 12 miles southwest of Huttig,
moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huttig, Marion, Felsenthal, Cecil and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.

&&

LAT...LON 3298 9208 3297 9207 3292 9207 3289 9208
      3278 9231 3291 9242 3314 9212 3312 9212
      3311 9214 3307 9213 3307 9211 3303 9211
      3303 9209 3301 9207
TIME...MOT...LOC 1827Z 232DEG 44KT 3289 9229

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 1:41 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
141 PM CST Tue Nov 29 2022

LAZ017-018-TXZ167-292030-
Natchitoches LA-Sabine LA-Sabine TX-
141 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of west central
Natchitoches, central Sabine Parishes in northwestern Louisiana and
northeastern Sabine Counties through 230 PM CST...

At 140 PM CST, Doppler radar was tracking a strong thunderstorm near
Milam, or 20 miles north of Toledo Bend Dam, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milam, Many, Fisher, Robeline, Negreet and Marthaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.

&&

LAT...LON 3136 9371 3146 9380 3180 9337 3159 9322
TIME...MOT...LOC 1940Z 232DEG 35KT 3145 9369

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 2:21 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
221 PM CST Tue Nov 29 2022

LAZ017-018-292100-
Natchitoches LA-Sabine LA-
221 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of central Natchitoches
and northeastern Sabine Parishes through 300 PM CST...

At 221 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Many, or 14 miles southwest of Natchitoches,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Natchitoches, Provencal, Natchez, Clarence, Robeline, Grand Ecore,
Clear Lake, Hagewood and St. Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
and northwestern Louisiana.

&&

LAT...LON 3167 9344 3194 9297 3170 9297 3155 9336
TIME...MOT...LOC 2021Z 238DEG 32KT 3164 9333

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 2:34 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
234 PM CST Tue Nov 29 2022

TXZ152-165>167-292100-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
234 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern
Nacogdoches, central Angelina, San Augustine and west central Sabine
Counties through 300 PM CST...

At 233 PM CST, Doppler radar was tracking a strong thunderstorm near
Etoile, or 19 miles east of Lufkin, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntington, San Augustine, Macune, Etoile, Rosevine, Broaddus,
Bronson, Denning, Shawnee and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3115 9455 3131 9464 3159 9407 3128 9388
TIME...MOT...LOC 2033Z 239DEG 49KT 3133 9439

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

26

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:34 PM CSTSpecial Weather StatementSHVSan Augustine26 min
Nov 29, 2:36 PM CSTTornado WarningSHVSabine, San Augustine24 min
Nov 29, 2:42 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby48 min
Nov 29, 3:26 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVSabine, Shelby49 min
Nov 29, 4:35 PM CSTSpecial Weather StatementSHVSan Augustine40 min
Nov 29, 4:56 PM CSTTornado WarningSHVSabine, San Augustine49 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.